# SDR HEEA060126

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 212040136001
- Condition: Damaged
- Location: Mast
- Component: 204040366021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLS BREAKING DOWN.  REPLACED WITH SERVICEABLE BEARINGS.
